صفحه اصلی

آرشیو مقاله ها

آرشیو اخبار

همکاری با ما

تماس با ما
 
عنوان خبر
 
  
 
سامانه جمع آوری خودکار تجهیزات IT
افرنگ نیوز مجله زندگی
ماشین ایرانی
elham_fitnees_cool
هر روز صبح جدیدترین اخبار در افرنگ نیوز کلیک کنید ...
A.A.B/ RESIDUAL OF IDEALS OF AN L-RING
تعداد بازدید : 379
 
 

متن زير چكيده مي باشد، براي دريافت متن كامل مقاله بر روي فايل مقاله كليك كنيد

Abstract  
 The concept of right (left) quotient (or residual) of an ideal h by an ideal v of an L-subring m of a ring R is introduced. The right (left) quotients are shown to be ideals of m. It is proved that the right quotient [h:r v] of an ideal of h by an ideal v of an L-subring m is the largest ideal of m such that [h:r v]v ?h. Most of the results pertaining to the notion of quotients (or residual) of an ideal of ordinary rings are extended to L-ideal theory of L-subrings

 
نویسنده: A. S. PRAJAPATI
مترجم :
منبع : IRANIAN JOURNAL OF FUZZY SYSTEMS - Vol. 4، No. 2 OCTOBER 2007
تاریخ : OCTOBER 2007
مطالب مرتبط
 
 A.A.B/ SOME PROPERTIES OF NEAR SR-COMP ACTNESS
 A.A.B/ PRICING STOCK OPTIONS USING FUZZY SETS
 A.A.B/ OPTIMIZATION OF LINEAR OBJECTIVE FUNCTION SUBJECT TO FUZZY RELATION INEQUALITIES CONSTRAINTS WITH MAX-AVERAGE COMPOSITION
 A.A.B/ LK-INTERIOR SYSTEMS AS SYSTEMS OF "ALMOST OPEN" L-SETS
 A.A.B/ COUNTABLY NEAR PS-COMPACTNESS IN L-TOPOLOGICAL SPACES
 
نظرات
 
نام : شهر :
   
 
 
کلیه حقوق این وب سایت متعلق به شرکت فرا ارتباط می باشد